.

Set delivery address
Change
Set delivery address
Change

Panado

Paracetamol 500mg 24 Tablets

ID: 283655
Add to favourites

Panado Paracetamol 500mg 24 Tablets contain 500 mg of paracetamol and help with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.

Other Variants
Other Pack Sizes

Store pick-up

Collect your order in-store R35 or FREE for orders over R200.

Standard Delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

Find in-store

See if we have this item in your closest store

R 37.99
eB: 380

Delivered in 2 - 4 working days.

In Stock
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R35 or FREE for orders over R200.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

More Information

Detailed information

Description:
Panado Pain & Fever 24 Tablets

Detailed Description:
Customer care: 0860 ADCOCK/232625. Adcock Ingram Limited. Per tablet: Paracetamol 500 mg; potassium sorbate 0.12% m/m. Sugar, free.

Pack size:
24 Tablets

Quantity in pack:
24

Marketing description:
Check seal is intact on purchase. S0. Panado®. Tablets. Relief of pain and fever such as: Headache. Toothache. Cold and flu. 24 Tablets. Contains paracetamol. Read package insert. Adcock Ingram.

Brand:
Panado

Package type:
Re-Closable Packaging

See more See less

How to use

Storage instructions:
Store at or below 25 degrees C. Protect from sunlight and air.

Warnings:
Do not use continuously for longer than 10 days (adults) or for 5 days (children) without consulting your doctor. Keep out of reach of children.

See more See less

Ingredients

Information not available.

See more See less

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 62.99
0
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R31.99
4.5
.
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 55.99
5
.
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 37.99
0
.
Extra Strength 500mg 24 Tablets
Disprin
Extra Strength 500mg 24 Tablets
R49.99
0
.